Commutator Theorems for Fractional Integral Operators on Weighted Morrey Spaces
Zhiheng Wang and
Zengyan Si
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
Let be the infinitesimal generator of an analytic semigroup on with Gaussian kernel bounds, and let be the fractional integrals of for . For any locally integrable function , the commutators associated with are defined by . When (weighted space) or , the authors obtain the necessary and sufficient conditions for the boundedness of on weighted Morrey spaces, respectively.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/413716.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/413716.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:413716
DOI: 10.1155/2014/413716
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().